# SDR DL757010596

- Difficulty date: April 11, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 34,417 hours, 16,979 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EQUIPMENT OVERHEAT LIGHT ON AND ALSO HAD A LIGHT ODOR IN COCKPIT.   REPLACED NR 1 FWD EQUIPMENT COOLING FAN AND CLEANED FILTER.OPS OK.
